# SDR CALA2025031702868

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 105,628 hours, 19,371 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Condition: Locked
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING EICAS FAULT CODE. MAIN GEAR STEERING ACTUATORS LOCKED, BREAKER N27 ON P110 PANEL COLLARED. REQUEST MEL.   MAIN GEAR STEERING SYSTEM INOP. MEL APPLIED *DM* REF. MX FAULT CODE 32-63020 FIM 32-53 TASK 810 FOR FAULT ISOLATION ADDING MGSCU AND PCA TO M&L IN CASE NEEDED. PER FIM 32-53 TASK 810 PERFORMED STEP E. OPS CHECK GOOD, NO STEERING MESSAGES ACTIVE OR LATCHED.  REVERSED MEL AS REQUIRED.
